# SDR UPS04842412

- Difficulty date: May 8, 2004
- Submitted: May 24, 2004
- Operation: Air carrier
- Aircraft: N730UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46030
- Aircraft time: 71,966 hours, 48,533 cycles
- Engine: Ge CFM56*
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  C1 STATION 1730 LONGERON 14R IS CRACKED.  REMOVED, FABRICATED AND REPLACED LONGERON SECTION BETWEEN STATION 1720 TO 1740 AND INSTALLED SPLICES AND STRAPS IAW SRM. 53-2-2 FIG. 10.
